# SDR SWAA991444

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: BACC10BN550LM
- Condition: Leaking
- Location: Rt Acm
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, RT WING BODY OVERHEAT LIGHT ILLUMINATED DURING TAKEOFF AT 78 KNOTS.  FOUND COUPLING LEAKING AT COMPRESSOR SIDE OF RT AIR CYCLE MACHINE.  REMOVED AND REPLACED COUPLING PER MM.
